View Full Version : Hello all

09-26-2009, 06:20 PM
Hello everyone. I just joined this forum and wanted to introduce myself.

I am 38, soon to be 39 years old. I first started notice large amounts of hair shedding when I was around 27 years old. The thinning on the frontal crown of my head was noticeable a few years later. I started to take propecia at around 32 years of age, and had been using it until this year. Propecia worked pretty good for me, stopping the shedding and also allowing some fill in of the balding area.

However, I decided to stop using propecia this year. I didn't suffer the worst of the side effects such as loss of sexual function, but I did have other side effects that may be attributed to propecia. These included 'brain fog,' confusion, and lack of mental focus at times. I understand that this will accelerate my hair loss, but at this time I did not want the side effects. This is not a knock on propecia itself, as most people don't have any problems with it.

Now I come to sites like these to find an 'alternative.' I am particularly excited by the Plasma as well as cloning technologies that are being discussed here.

Dr. Glenn Charles
10-02-2009, 07:49 PM
Did the side effects that you feel may have been caused by Propecia stop after you discontinued the medication? Have you been having these side effects the entire time you were taking the Propecia. It would be unusual to start getting a side effect after you have been taking for a long time.One way to see if they are true side effects is to try the medication again after a break and see if they return. There is also Avodart, which is another DHT blocker that might not have those same effects on you.

10-03-2009, 10:11 AM
It does seem odd that you would be on the drug for so long and then all of a sudden have these effects after years. Have the side effects gone away once you stopped taking it?

10-03-2009, 04:38 PM
Dr. Charles and blowmeup, the side effects seem to have lessened/gone away since I stopped using. I might wait a bit more and then try again and see if that was the cause. The only reason why I thought my symptoms may have something to do with propecia is because I became aware those were some of the side effects. Looking back I have been having those symptoms the past year or so, but I'm not going to say they are the result of anything I am taking. It could very well be something else.

Again it is no knock on propecia. I know most people using it are fine, and I'm not one of those alarmist ban propecia crowds. It worked well for me the most part.